# SDR TWAA9728002

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934L
- Make and model: Doug DC-9-41
- Aircraft serial: 47618
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Loss
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TLH - FLT 507 - DURING CLIMB NR 1 ENGINE, S/N 1601, WAS SHUT DOWN DUE TO OIL QUANTITY LOSS.  CHANGED ENGINE.  (M)
